# SDR HALA2018121700656

- Difficulty date: December 14, 2018
- Submitted: December 17, 2018
- Operation: Air carrier
- Aircraft: N208HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08123
- Aircraft time: 341 hours, 71 cycles
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - BTB ENG 2 IGN A INOP. PERFORMED OPERATIONAL CHECK OF #2 ENGINE IGNITER "A" OPS CK NORMAL ON GROUND. OK TO CONTINUE. REF AMM 74-00-00 PB 501.
